Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 265, NWS Charleston, WV

September 26, 2011Doddridge County, Harrison County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Sep 26, 2011, 6:24 PM EDT for Doddridge County, Harrison County, West Virginia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2011, 6:24 PM EDT (22:24 UTC)
Expired
Sep 26, 2011, 7:00 PM EDT
In force
36 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Doddridge County, WV, Harrison County, WV

The radar

The Pittsburgh radar (KPBZ), 128 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 6:25 PM EDTHAIL 0.55 Ssw Sedalia, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
391 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

601 
WUUS51 KRLX 262224
SVRRLX
WVC017-033-262300-
/O.NEW.KRLX.SV.W.0265.110926T2224Z-110926T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
624 PM EDT MON SEP 26 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DODDRIDGE COUNTY IN WEST VIRGINIA...
  NORTHERN HARRISON COUNTY IN WEST VIRGINIA...

* UNTIL 700 PM EDT

* AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR SALEM...OR 14 MILES WEST OF CLARKSBURG...AND
  MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LUMBERPORT...SHINNSTON AND ENTERPRISE.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 NEAR MILE MARKER
126.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3946 8043 3944 8028 3935 8021 3916 8063
      3931 8076 3944 8055 3943 8054 3945 8053
      3948 8048
TIME...MOT...LOC 2225Z 236DEG 21KT 3929 8059

$$

10
2 follow-up statements
233 
WWUS51 KRLX 262239
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
639 PM EDT MON SEP 26 2011

WVC017-033-262300-
/O.CON.KRLX.SV.W.0265.000000T0000Z-110926T2300Z/
HARRISON WV-DODDRIDGE WV-
639 PM EDT MON SEP 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN DODDRIDGE AND NORTHERN HARRISON COUNTIES...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR WALLACE...OR 12 MILES NORTHWEST OF
CLARKSBURG...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
LUMBERPORT...MEADOWBROOK...SHINNSTON AND ENTERPRISE.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 NEAR MILE MARKER
126.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3946 8043 3944 8028 3935 8021 3916 8063
      3931 8076 3944 8055 3943 8054 3945 8053
      3948 8048
TIME...MOT...LOC 2239Z 224DEG 26KT 3939 8049

$$

10
657 
WWUS51 KRLX 262253
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
653 PM EDT MON SEP 26 2011

WVC017-033-262303-
/O.EXP.KRLX.SV.W.0265.000000T0000Z-110926T2300Z/
HARRISON WV-DODDRIDGE WV-
653 PM EDT MON SEP 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DODDRIDGE AND NORTHERN
HARRISON COUNTIES WILL EXPIRE AT 700 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3946 8043 3944 8028 3935 8021 3916 8063
      3931 8076 3944 8055 3943 8054 3945 8053
      3948 8048
TIME...MOT...LOC 2253Z 224DEG 26KT 3946 8040

$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 3:14 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Sep 26, 3:14 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
314 PM EDT MON SEP 26 2011

.SYNOPSIS...
A COLD FRONT PUSHES EAST ACROSS THE AREA THROUGH LATE TONIGHT. AN UPPER
LEVEL LOW WHICH HAS BEEN LOCATED TO OUR WEST FOR SEVERAL DAYS WILL
DRIFT EAST BY EARLY THURSDAY. DRY WEATHER EXPECTED INTO THE
WEEKEND. ANOTHER WEAK SYSTEM MAY AFFECT US FOR SATURDAY.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
LATEST SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE OVER SOUTHERN
WISCONSIN WITH A COLD FRONT CURVING ACROSS SOUTHWESTERN OHIO TO
NORTHERN LA. AN AREA OF SHOWERS AND THUNDERSTORMS WAS LOCATED
ALONG AND AHEAD OF THE FRONT.

THE FRONT WILL PUSH SLOWLY EAST ACROSS THE REGION...AND SHOULD
FINALLY EXIT THE AREA BY TUESDAY AFTERNOON.  MODELS CONTINUE TO
INDICATE PRECIPITABLE WATER VALUES WILL APPROACH 2 INCHES JUST
AHEAD OF THE FRONT. WITH THE SLOW MOVING NATURE OF THE FRONT...
EXPECT REPETITIVE SHOWERS AND STORMS TO MOVE OVER THE SAME AREAS
INTO THE OVERNIGHT HOURS.

IN GENERAL...AMOUNTS OF 0.50 TO 1 INCH ARE POSSIBLE...WITH HIGHER
AMOUNTS IN AREAS WHERE THE SEVERAL STORMS PASS OVER. TOUGH TO
DECIDE WHERE THE HEAVIER STORMS MAY PASS...SO HAVE NOT GONE WITH
ANY FLOOD PRODUCTS.

INSTABILITY IS STILL FORECASTED TO DISAPPEAR WITH LOSS OF HEATING
LATER TONIGHT.

REGION SHOULD ONCE AGAIN BE IN A DRY SLOT ON TUESDAY INTO TUESDAY NIGHT
ACROSS THE LOWLAND COUNTIES...WITH SOME SHOWERS AND STORMS
EXPECTED ACROSS THE NORTHERN MOUNTAINS.

LATEST GUIDANCE IS CLOSE TO PREVIOUS FORECAST NUMBERS...SO ONLY
MADE SOME MINOR TWEAKS.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
BROAD LOW PRESSURE OVER THE GREAT LAKES WILL CONTINUE TO SPIN AND
SLOWLY MOVE EASTWARD THROUGH THURSDAY NIGHT. AS IT DOES A VORT MAX
ROTATES AROUND WED NIGHT AND EXITS THURSDAY. DRIER AIR MOVES IN
BRIEFLY BEHIND THIS BERFORE NEXT SYSTEM AFFECTS THE REGION
THURSDAY NIGHT AND FRIDAY. TIMING DIFFERENCES MADE THIS A LITTLE
TRICKY WITH POPS. TEMPERATURES GENERALLY A BLEND BETWEEN
HPC/MAV/MET.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
GENERALLY WENT WITH HPC/GFS SENERIO WITH GREAT LAKES LOW MOVING
EAST WITH VORT MAX MOVING THROUGH FRIDAY NIGHT AND EXITING
SATURDAY...KEEPING CHC FOR SHOWERS IN THE FORECAST. COLDER AIR BEHIND THIS
WILL BE NOTICABLE WITH HIGHS IN THE 50S ON SATURDAY WILL LOWS IN
THE 40S WITH 30S IN THE MOUNTAINS BY SATURDAY NIGHT.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL PREVAIL UNDER HIGH LEVEL CLOUDS SPREADING EAST
AHEAD OF A COLD FRONT. THESE CLOUDS WILL SLOWLY LOWER AND THICKEN
UNTIL EXPECTED COLD FRONT REACHES SOUTHEAST OH FROM 23-01Z.

SCATTERED SHOWERS AND STORMS WILL MOVE NORTHEAST ACROSS SOUTHEAST
OHIO AND NORTHEAST KY AS WELL AS WESTERN WEST VIRGINIA...WITH
MVFR/IFR CONDITIONS THROUGH 21Z.

THE AREA OF SHOWERS AND STORMS WITH MVFR/IFR CONDITIONS WILL
SPREAD EAST ACROSS THE REMAINDER OF THE AREA THROUGH 06Z.

EXPECT CONDITIONS WILL THEN IMPROVE A FEW HOURS AFTER FROPA...WITH
MVFR/VFR CONDITIONS EXPECTED ACROSS MOST OF THE REGION AFT 12Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: HIGH

ALTERNATE SCENARIOS: TIMING OF SHOWERS AND ASSOCIATED MVFR/IFR
CONDITIONS MAY VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    M    L    L    L    M    M    L    M    M    M
HTS CONSISTENCY  M    M    M    M    M    M    L    L    M    H    H    H
BKW CONSISTENCY  H    H    M    H    M    H    H    M    L    M    M    M
EKN CONSISTENCY  M    L    H    H    H    H    H    H    M    H    H    M
PKB CONSISTENCY  H    M    M    M    L    L    L    M    L    M    M    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    L    M    M    M

AFTER 18Z TUESDAY...
NO SIGNIFICANT IFR CONDITIONS ANTICIPATED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/JS
NEAR TERM...JSH
SHORT TERM...26
LONG TERM...JS
AVIATION...JSH
Hazardous weather outlook, Sep 26, 12:32 PM EDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1232 PM EDT MON SEP 26 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>027-029-033>035-271645-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-GILMER-MCDOWELL-WYOMING-RALEIGH-
1232 PM EDT MON SEP 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND TONIGHT. THE PRIMARY SEVERE THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ028-030>032-036>040-046-047-271645-
BRAXTON-LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
1232 PM EDT MON SEP 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 26, 2:13 PM EDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
213 PM EDT MON SEP 26 2011

WVZ006-014-015-261845-
CABELL WV-KANAWHA WV-PUTNAM WV-
213 PM EDT MON SEP 26 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CABELL...
NORTHWESTERN KANAWHA AND PUTNAM COUNTIES...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
HAMLIN...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR TEAYS VALLEY AROUND 225 PM...NITRO AROUND 230
PM...POCA AROUND 235 PM AND CROSS LANES AROUND 240 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-64 BETWEEN MILE MARKERS
25 AND 50 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3851 8210 3848 8206 3853 8205 3865 8176
      3840 8166 3832 8205 3837 8205 3837 8209
      3835 8212 3835 8213 3847 8219

10
Special weather statement, Sep 26, 4:30 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
430 PM EDT MON SEP 26 2011

WVZ016>019-029-262100-
CALHOUN WV-GILMER WV-RITCHIE WV-ROANE WV-WIRT WV-
430 PM EDT MON SEP 26 2011

...A STRONG THUNDERSTORM WILL AFFECT CALHOUN...CENTRAL ROANE...SOUTH
CENTRAL RITCHIE...SOUTHEASTERN WIRT AND WEST CENTRAL GILMER
COUNTIES...

AT 424 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
SPENCER...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR SPENCER AROUND 435 PM...ARNOLDSBURG AROUND
445 PM...MOUNT ZION AROUND 450 PM...GRANTSVILLE AROUND 455 PM AND BIG
SPRINGS AROUND 500 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3911 8113 3898 8091 3861 8131 3872 8149

10
Local storm report, Sep 26, 5:13 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
513 PM EDT MON SEP 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             2 SSE MOUNT ZION        38.84N  81.10W
09/26/2011  E0.25 INCH       CALHOUN            WV   911 CALL CENTER

&&

EVENT NUMBER RLX1100887

NW
Local storm report, Sep 26, 5:15 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
515 PM EDT MON SEP 26 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             FAIRDALE                37.79N 81.40W
09/26/2011  U1.00 INCH       RALEIGH            WV   PUBLIC

&&

NNNN
Local storm report, Sep 26, 5:17 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
517 PM EDT MON SEP 26 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             GLEN DANIEL             37.79N 81.37W
09/26/2011  U1.00 INCH       RALEIGH            WV   PUBLIC

&&

NNNN
Special weather statement, Sep 26, 5:30 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT MON SEP 26 2011

WVZ019-020-029-030-262200-
DODDRIDGE WV-GILMER WV-LEWIS WV-RITCHIE WV-
530 PM EDT MON SEP 26 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GILMER...NORTHWESTERN
LEWIS...SOUTHEASTERN RITCHIE AND SOUTHERN DODDRIDGE COUNTIES...

AT 529 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF GLENVILLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR AUBURN AROUND 540 PM...GROVE AROUND 555 PM
AND AVON AROUND 600 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3931 8072 3918 8058 3917 8059 3916 8056
      3914 8053 3891 8091 3905 8106

10

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 12:52 PM EDTSpecial Weather StatementRLXCabell38 min
Sep 26, 1:06 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam, Wayne39 min
Sep 26, 1:43 PM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Mason, Putnam, Roane, Wirt and 1 more47 min
Sep 26, 2:13 PM EDTSpecial Weather StatementRLXPutnam32 min
Sep 26, 3:11 PM EDTSevere Thunderstorm WarningRLXJackson, Roane, Wirt42 min
Sep 26, 4:30 PM EDTSpecial Weather StatementRLXCalhoun, Roane30 min
Sep 26, 4:53 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Roane37 min
Sep 26, 5:00 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh30 min
Sep 26, 5:30 PM EDTSpecial Weather StatementRLXDoddridge30 min
Sep 26, 6:02 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas43 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.